13-01-2019 05:53 PM
You have a good old cry! It’s an up and down rollercoaster. It’s perfectly normal for you to feel like this. This whole cancer thing is horrible and you are going to have days like this. Wish I could give you a big hug xxxx
13-01-2019 05:16 PM
I haven't posted lately but have been reading other people's posts.
I'm having a really down day today where I can't seem to stop crying, and feel this is the only place where people will understand how I'm feeling right now.
I have my second chemo tomorrow and even though I knew my hair would start to fall out, yesterday and today I've had a whole lap full of hair and I'm surprised I still have any left. (my hair was very thick)
I'm having chemo first before surgery so I have been trying to carry on as normal as can be but I think losing my hair has finally hit home that I have cancer and this journey is very real! 😭😢
13-01-2019 05:09 PM
Yes, remember your previous post about burning sensation. So good to get advice from others who have been through this. Just not worth taking any chances with anything. Thank you xxx
13-01-2019 05:00 PM
13-01-2019 04:49 PM
I had been drinking loads of water, started day prior to chemo and ever since, around 2 to 3 litres a day so feel I am hydrating well. I can tell that one of the drugs irritates my bladder though as feel almost urine incontinent for first 2 to 3 days. Think I just have to roll with these se's and carry on being vigilant with temp etc. Just talk about knock you when feeling down! Fingers crossed for you with T. Will look forward to hearing how you get on x
13-01-2019 04:39 PM
Hi Dikat, sorry you are having such a rough time. I also have had cystitis symptoms 3 times, had it checked with no sign of infection. Now I know to down a couple of pints when it starts and it quickly resolves. So for me I think it is dehydration, which can also give me headaches. One of the fec is also known to cause bladder irritation so I also have a glass of cranberry juice in the first few days after chemo. Also had to be treated for thrush downstairs - the SEs seem never ending don’t they?! However just had final fec so onto the dreaded t x
13-01-2019 01:56 PM
So, yesterday was day 4 after second fec (reduced dose this time) spent most of evening in gp unit! Started feeling a burning sensation down below but tested urine and no obvs sign of infection. Couple of hours later, started with intense burning in my chest again and didn't have much of a voice. This was how I started when I ended up neutropenic prev month so as you can imagine, a little anxious, even though it was pretty early in cycle. I've taken much better care of my mouth this time and although no visible thrush/sores in throat thought I better ring helpline to nip it in the bud if possible. Was advised to go to gp unit to see if they would prescribe fluconazole in case thrush was in gullet. Gp initially a little reluctant at first because partly they don't seem to understand effects of chemo drugs and secondly don't like to prescribe without justification if they can't see anything visible. Agreed to give me a weeks course after further discussion and that it was based on advice from ward and my prev experience. Decided to do bloods which again due to lack of experience with chemo drugs through up some results that made him want to check with the on call registrar. As the GP unit is located at the hospital where the oncology department is, I asked if I could talk through the results with the nurses on the ward whilst he was waiting for the registrar. He agreed to this. My white cell count and neutrophils were in the 30s way above normal. The nurses said this could be as a result of steroids and filgrastim which can cause increase and wouldn't have started declining yet as only day 4. They did say my infection markers needed checking though to be on the safe side. This was done and they came back in the normal range so, so far so good. They've asked me to call tomorrow and may do repeat bloods. Went back to see GP and he was happy with feedback and had also spoken to registrar. I know it's not possible that GPs fully understand all this so do feel grateful that the out of hours go unit is located at the hospital. I did feel as though I had to try and help put the pieces together to gain the reassurance I needed. Lucky my hubby takes it all in .
I'm not feeling any better or worse at the moment but have only just taken second fluconazole. I know I've got to stay strong and keep positive but am beginning to struggle. Doesn't help with lack of sleep, feeling dizzy and having migraine type symptoms. Only one more fec to go but then 3 THP so I'm dreading what that will bring.
Sorry for the downer but needed a rant. Hope everyone else is doing ok xx
12-01-2019 03:14 PM
12-01-2019 11:32 AM
Normally you take steroids as early as possible in the day, I am on 4mg dex at breakfast and 4mg at lunch for 3 days. Making me so hungry, I put on 4lb in the 3 weeks since I started chemo. Gutting as I spent most of last year on a serious diet and lost 4 stone! Hair now shedding, so am feeling happier that chemo is working! (was starting to worry as very few side effects except tiredness).
11-01-2019 06:43 PM
Just looked at the predict site and it says not suitable for people having chemotherapy before breast surgery so that's probably why it's not been mentioned. I will get more information from oncologist and breast cancer surgeon, just need to deal with this awful chemo and side effects first. Thanks for your help xx
11-01-2019 06:36 PM
11-01-2019 06:22 PM
No predict wasn't mentioned. Its grade 3 IDC, Er0, Pr0, HER2+ multiple lymph node involvement in axilla. This is from the letter I received from Oncology consultant. Scares me to death reading that stuff but know I need to face up to it.
11-01-2019 06:15 PM